Coming off meds

butterflybutterfly New MemberMember New Member
I have to come off all of my meds except for 2.5 mg of prednisone for two weeks for a procedure unrelated to lupus. Don't know what to expect. Has anyone else temporarily come off most/all of their medication without weening off?

Comments

  • briannawelbornbriannawelborn New Member Member New Member
    Stopping cold turkey can cause a person to go into seizures and experience extreme mood swings/anxiety from it. Though it's a risk, it's possible. Not only will it be hard on you, it can be hard on the people around you. Monitor your body and mood and ask for recommendations from your primary care doctor. It'll be rough until you're back on them for about a week or two. It can be hard to get back on them as your body is trying to adjust back, but you just have to let it run its course. 
  • butterflybutterfly New Member Member New Member
    I've been doing fine so far which is surprising been 5 days. I'm not sure if its because I'm still on prednisone
Sign In or Register to comment.